TY - JOUR T1 - On Entropy Conditions of High Resolution Schemes for Scalar Conservation Laws AU - Zhao , Ning AU - Wu , Hua-Mu JO - Journal of Computational Mathematics VL - 4 SP - 371 EP - 384 PY - 2001 DA - 2001/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8990.html KW - Entropy condition, High resolution schemes, Conservation laws. AB -

In this paper a kind of quadratic cell entropy inequalities of second order resolution SOR-TVD schemes is obtained for scalar hyperbolic conservation laws with strictly convex (concave) fluxes, which in turn implies the convergence of the schemes to the physically relevant solution of the problem. The theoretical results obtained in this paper improve the main results of Osher and Tadmor [6].